# SDR DALA2024092309322

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 86,596 hours, 31,234 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N405047
- Part serial: 0874
- Condition: Tripped
- Location: Te Flaps
- Part time: 112,005 hours, 42,082 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5648 -FCNT/DE- TRAILING EDGE FLAP DISAGREE ON APPROACH. CORRECTIVE ACTION: REPLACED NUMBER 4 FLAP TRANSMISSION, SERVICED 5, 6, AND 8 TRANSMISSIONS. PERFORMED FLAP LUBE. REPLACED FLAP CONTROL VALVE MODULE.
